×

Found 4 Documents (Results 1–4)

100
MathJax

Malmquist-Yosida type theorems for algebraic differential equations. (English) Zbl 1058.34118

Le Hung Son (ed.) et al., Finite or infinite dimensional complex analysis and applications. Proceedings of the international conference, Hanoi, Vietnam, August 8–12, 2001. Boston MA: Kluwer Academic Publishers (ISBN 1-4020-7658-4/hbk). Adv. Complex Anal. Appl. 2, 181-191 (2004).
MSC:  34M05 30D35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification